MAUDE Adverse Event Report: STRYKER SPINE-US ES2 INTEGRATED BLADE SCREW SIZE L 6.5X50MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US ES2 INTEGRATED BLADE SCREW SIZE L 6.5X50MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 482804650
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was not returned.
 
Event or Problem Description
It was reported that during removal of the screw in s1, the es2 integrated blade screw shaft fractured intra-operatively.The procedure was completed successfully without surgical delay; however, the tip of the screw was left in the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
G1 has been corrected from 'stryker spine-us' to 'stryker spine-france.Visual, dimensional, material and functional analysis could not be performed as the device was not returned.  device and complaint history records review could not be performed as a valid lot code was not provided and could not be obtained.It was reported that during removal of the screw, the es2 integrated blade screw shaft fractured intra-operatively.The tip of the screw was left in patient.Due to lack of information and device not returned, an exact cause of the reported event could not be determined.Potential causes include: too much force applied when removing construct may lead to screw fracture and broken fragment remain in patient.H3 other text: device was not returned.

Brand Name
ES2 INTEGRATED BLADE SCREW SIZE L 6.5X50MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key11088499
Report Number0009617544-2020-00212
Device Sequence Number1257360
Product Code NKB
UDI-Device Identifier07613327002195
UDI-Public07613327002195
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K122845
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number482804650
Device Catalogue Number482804650
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/01/2020
Supplement Date Received by Manufacturer03/31/2021
Initial Report FDA Received Date12/29/2020
Supplement Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1